# SDR SWIA202157086

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 790-795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT RAIL TRIM RETAINER (HAT CHANNEL) IS CORRODED AFT OF THE EMER EXIT AT APPROX FS790 AND FS795 AT FASTENER HOLES.   (C-CHECK) RO 3/25/2021    ORDERED AND RECEIVED NEW REPLACEMENT RETAINER P/N: SH60-36261-12 / REPLACED DAMAGED R/H SIDE WALL SEAT RAIL RETAINER REF CRJ-700 AMM 53-00-49-400-801-A03 / SEE CONTINUATION FOR WORK PERFORMED / USED TORQUE TOOL TUC1260 CAL DUE DATE: 30-JUN-21 / ORDERED HARDWARE AS REQUIRED
